The European Physical Journal Special Topics

, Volume 226, Issue 3, pp 417–425

Typical length scales in conducting disorderless networks

Regular Article

DOI: 10.1140/epjst/e2016-60129-x

Cite this article as:
Martínez-Mares, M., Domínguez-Rocha, V. & Robledo, A. Eur. Phys. J. Spec. Top. (2017) 226: 417. doi:10.1140/epjst/e2016-60129-x
Part of the following topical collections:
  1. Nonlinearity, Nonequilibrium and Complexity: Questions and Perspectives in Statistical Physics

Abstract

We take advantage of a recently established equivalence, between the intermittent dynamics of a deterministic nonlinear map and the scattering matrix properties of a disorderless double Cayley tree lattice of connectivity K, to obtain general electronic transport expressions and expand our knowledge of the scattering properties at the mobility edge. From this we provide a physical interpretation of the generalized localization length.

Copyright information

© EDP Sciences and Springer 2017

Authors and Affiliations

  1. 1.Departamento de Física, Universidad Autónoma Metropolitana-IztapalapaCiudad de MéxicoMexico
  2. 2.Instituto de Ciencias Físicas, Universidad Nacional Autónoma de MéxicoCuernavaca Mor.Mexico
  3. 3.Instituto de Física y Centro de Ciencias de la Complejidad, Universidad Nacional Autónoma de MéxicoCiudad de MéxicoMexico

Personalised recommendations